Vol. 11, No. 4, 2017

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11
Issue 5, 1009–1241
Issue 4, 767–1007
Issue 3, 505–765
Issue 2, 253–503
Issue 1, 1–252

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Correction to the article “Frobenius and valuation rings”

Rankeya Datta and Karen E. Smith

Vol. 11 (2017), No. 4, 1003–1007

Correction to Algebra & Number Theory 10:5 (2016) 1057–1090

Abstract

Theorem 5.1 is corrected in the paper Frobenius and valuation rings.

Keywords
F-finite valuation rings, divisorial valuations in prime characteristic
Mathematical Subject Classification 2010
Primary: 13A35
Secondary: 13F30, 14B05
Milestones
Received: 3 December 2016
Accepted: 3 February 2017
Published: 18 June 2017
Authors
Rankeya Datta
Department of Mathematics
University of Michigan
2074 East Hall
530 Church Street
Ann Arbor, MI 48109-1043
United States
Karen E. Smith
Department of Mathematics
University of Michigan
2074 East Hall
530 Church Street
Ann Arbor, MI 48109-1043
United States